REAL

Efficient analysis of the queue length moments of the MMAP/MAP/1 preemptive priority queue

Horváth, Gábor (2012) Efficient analysis of the queue length moments of the MMAP/MAP/1 preemptive priority queue. PERFORMANCE EVALUATION, 69 (12). pp. 684-700. ISSN 0166-5316

[img]
Preview
Text
effprio.pdf

Download (490Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Matrix geometric methods; Queue length moments; Marked MAP; Preemptive priority queue
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 16 Sep 2015 14:21
Last Modified: 16 Sep 2015 14:21
URI: http://real.mtak.hu/id/eprint/26785

Actions (login required)

View Item View Item